Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fever and mix of blood in poop. Can It be Haemorrhoids ?

For the past few days ive had a fever and thought that it was just one that would come and go, but its been almost 3 days now and I ve experianced a small mx of blood in my poop, when I wiped my butt it had blood on the tissue but i was only a small mix. At first I didnt get much poop out and it was just a light brown liquid with a bit of blood in the mix, my butt has been hurting but my stomach and everything else has been fine aside from the fever like symptoms, I ve had hemmoroids before but never had bloody poop. The bloody poop has not been loads of blood and I think it just may be Haemorrhoids. Please help
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  596
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
hi, it may be because of Hemmoroids./ fissure, severe constipation. if there is infection you may have fever. go for proper checkup please.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor